What to do in case of
In case of overdose or if you suspect that your child has consumed more than the recommended dose of Nurofen for Children — stay calm and act quickly.
Do not wait for the child to feel bad or for symptoms to appear before doing something.
- Telephone the Poisons Information Centre on 131 126. Trained counsellors are available 24 hours a day, 7 days a week.
- The Poisons Information Centre will ask you for details of your child and the poison ingested so be prepared with the following information:
- Your name, phone number and address.
- Your child’s age, weight and any medications they are currently taking.
- The name and amount of the substance ingested. It will help you to take the bottle to the phone.
- How long ago the poisoning occurred.
- Your child’s current health condition.
- Carefully follow all of the instructions given to you by the Poisons Information Centre.